# SDR HEEA0011587

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB5162101
- Condition: Rough
- Location: Rotor Shaft
- Component: 761040800004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ROUGH; EXCESSIVE PITTING IN RACEWAY.  REPLACED WITH NEW BEARING.
